# SDR REXA2013042200529

- Difficulty date: April 22, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 11,632 hours, 7,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR THRESHOLD SUPPORT STRUCTURE IS CORRODED BETWEEN FS 310 TO FS 349 RBL 43 WL 79.50.  REMOVED AND REPLACED SERVICEABLE DOOR SILL SUPPORT ANGLE IAW CRJ 900 SRM 51-42-06.
